Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isomorphisms between sub-strongly
reducible maximal triangular algebras

Authors: Fangyan Lu and Shijie Lu
Journal: Proc. Amer. Math. Soc. 128 (2000), 2121-2128
MSC (2000): Primary 47L75, 47L35
Published electronically: November 29, 1999
MathSciNet review: 1690996
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we introduce the concept of sub-strongly maximal triangular algebras which form a large class of maximal triangular algebras, and prove that every algebraic isomorphism of sub-strongly maximal triangular algebras is spatially implemented, which generalizes the result by Ringrose in two respects.

References [Enhancements On Off] (What's this?)

  • 1. K. R. Davidson, Nest algebras, Pitman Research Notes in Mathematics Series 191, Longman Scientific and Technical, Burnt Mill Harlow, Essex, UK, 1988. MR 90f:47062
  • 2. J. A. Erdos, Some results on triangular operators algebras, Amer. J. Math. 89 (1967), 85-93. MR 35:800
  • 3. J. A. Erdos, Operators of finite rank in nest algebras, J. London Math. Soc. 43 (1968), 391-397. MR 37:5721
  • 4. R. V. Kadison, Triangular algebras-another chapter, in Selfadjoint and Nonselfadjoint Operator Algebras and Operator Theory (R. S. Dotan, ed.), Contemp. Math., vol. 120, Amer. Math. Soc., 1991, pp. 63-76. MR 92h:47059
  • 5. R. V. Kadison and I. M. Singer, Triangular operator algebras, Amer. J. Math. 82 (1960), 227-259. MR 22:12409
  • 6. J. L. Orr, On the closure of triangular algebras, Bull. Amer. Math. Soc. 23 (2) (1990), 461-467.
  • 7. Y. T. Poon, Maximal triangular subalgebras need not be closed, Proc. Amer. Math. Soc. 111 (2) (1991), 475-479. MR 91f:46082
  • 8. J. R. Ringrose, Algebraic isomorphisms between ordered bases, Amer. J. Math. 83 (1961), 463-478. MR 25:4335
  • 9. J. R. Ringrose, On some algebras of operators, Proc. London Math. Soc. 15 (3) (1965), 61-83. MR 30:1405
  • 10. J. R. Ringrose, On some algebras of operators. II, Proc. London Math. Soc. 3 (3) (1966), 385-402. MR 33:4703

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L75, 47L35

Retrieve articles in all journals with MSC (2000): 47L75, 47L35

Additional Information

Fangyan Lu
Affiliation: School of Mathematical Science, Suzhou University, Suzhou 215006, People’s Republic of China

Shijie Lu
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou 310027, People’s Republic of China

Keywords: Sub-strongly reducible maximal triangular algebras, hull nest, isomorphism
Received by editor(s): January 6, 1998
Received by editor(s) in revised form: September 4, 1998
Published electronically: November 29, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society